ISSN:
 1547-5816

eISSN:
 1553-166X

All Issues

Volume 15, 2019

Volume 14, 2018

Volume 13, 2017

Volume 12, 2016

Volume 11, 2015

Volume 10, 2014

Volume 9, 2013

Volume 8, 2012

Volume 7, 2011

Volume 6, 2010

Volume 5, 2009

Volume 4, 2008

Volume 3, 2007

Volume 2, 2006

Volume 1, 2005

Journal of Industrial & Management Optimization

January 2006 , Volume 2 , Issue 1

Select all articles

Export/Reference:

Generalized support set invariancy sensitivity analysis in linear optimization
Alireza Ghaffari Hadigheh and Tamás Terlaky
2006, 2(1): 1-18 doi: 10.3934/jimo.2006.2.1 +[Abstract](961) +[PDF](261.6KB)
Optimality and nonoptimality of the base-stock policy in inventory problems with multiple delivery modes
Qi Feng, Suresh P. Sethi, Houmin Yan and Hanqin Zhang
2006, 2(1): 19-42 doi: 10.3934/jimo.2006.2.19 +[Abstract](854) +[PDF](726.2KB)
On finite-dimensional generalized variational inequalities
Barbara Panicucci, Massimo Pappalardo and Mauro Passacantando
2006, 2(1): 43-53 doi: 10.3934/jimo.2006.2.43 +[Abstract](878) +[PDF](207.7KB)
On a discrete optimal control problem with an explicit solution
V.N. Malozemov and A.V. Omelchenko
2006, 2(1): 55-62 doi: 10.3934/jimo.2006.2.55 +[Abstract](991) +[PDF](165.4KB)
Optimal control for resource allocation in discrete event systems
Qiying Hu and Wuyi Yue
2006, 2(1): 63-80 doi: 10.3934/jimo.2006.2.63 +[Abstract](1066) +[PDF](247.9KB)
Supply chain inventory management via a Stackelberg equilibrium
Yeong-Cheng Liou, Siegfried Schaible and Jen-Chih Yao
2006, 2(1): 81-94 doi: 10.3934/jimo.2006.2.81 +[Abstract](1202) +[PDF](249.0KB)
Two-person zero-sum linear quadratic stochastic differential games by a Hilbert space method
Libin Mou and Jiongmin Yong
2006, 2(1): 95-117 doi: 10.3934/jimo.2006.2.95 +[Abstract](920) +[PDF](321.8KB)

2017  Impact Factor: 0.994

Editors

Referees

Librarians

Email Alert

[Back to Top]